# SDR 2011FA0000166

- Difficulty date: October 22, 2010
- Submitted: March 11, 2011
- Operation: General aviation
- Aircraft: N69202
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Engine time: 1,817 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Spring
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ADJUSTING VALVE TAPPET CLEARANCE IAW MFG S.I. 1068A, FOUND INNER VALVE SPRING BROKEN ON CYLINDER NR 3 EXHAUST VALVE.  NO OPERATIONAL PROBLEMS NOTED.  COMPLIED WITH SB388C EXHAUST VALVE WOBBLE CHECK AND REPLACED BOTH BROKEN INNER AND UNBROKEN OUTER VALVE SPRINGS. VISUALLY INSPECTED ALL OTHER SPRINGS. SPRING WAS BROKEN NEAR THE BOTTOM (TOWARDS CYLINDER) WITHIN 1.5 TWIST.
